Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Random onset of small bumps on top of arms, filled with whitish fluid, crust formation on opening of pores. How can I get rid of them?

Hi there, About two months ago I got a really bad allergic reaction all over the tops of my forearms and my inner arms and elbows. It has gone down significantly but now I have these small bumps randomly on top of my arms. Some are filled with whitish fluid and if I scrub or pop them, clear fluid oozes out and crusts over the opening of the pore. I have tried scrubbing but they go down in size momentarily, but then spread out, creating more small bumps. What can I do to make all the bumps go away?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hi i am dr manoj...
you didnt mention any provocating factors before the eruption of these lesions like waxing threading or any hair removal creams...the kind of symptoms you are giving may be just a bit allergy or simple pus filled hair follicles...folliculitis...i recommend you to apply a plain antibiotic twice daily for few days...dont worry
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor